MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK; STOPCOCK, I.V. SET
Catalog Number B55005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reporting become aware date has been corrected from 5/20/2024 to 5/15/2024.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.E1 initial reporter phone number: (b)(6).
 
Event or Problem Description
The event involved a 14" (36 cm) ext set w/4 gang 1o2® manifold w/baseplate (blue, green, yellow, red), check valve, clamp, rotating luer, 1 ext where it was reported that the blood backed up into the manifold and started to leak from the green port.When the line was flushed to the patient, there was no leaking of any of the ports.The continuous infusion was changed to a different port and there were no further issues.There was patient involvement however, no patient harm and no delay in therapy.
 
Additional Manufacturer Narrative
The reporting become aware date has been corrected from 5/15/2024 to 5/20/2024.D4: only di provided as lot number is unknown.
 
Additional Manufacturer Narrative
Received three used b55005 extension set w/4 gang 1o2 manifold w/baseplate for inspection.One of the returned samples had fluid residuals outside of the fluid path at the green port female luer.No mating devices were returned for inspection.The returned used b55005 was functionally tested and met product performance expectations without leaking past the side port valves.The reported complaint can be confirmed based on the fluid residuals observed.The probable cause is unknown.A device history lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19547183
Report Number9617594-2024-00775
Device Sequence Number4811688
Product Code FMG
UDI-Device Identifier00887709010079
UDI-Public00887709010079
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB55005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer05/15/2024
05/20/2024
06/20/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date06/19/2024
07/19/2024
07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUSH, UNK MFR.
Patient SexUnknown